# SDR 2003F00643

- Difficulty date: August 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 9921166112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK SERVICE, UPPER CARGO DOOR, FRAME INBOARD FLANGE CRACKED, STA Y = 392.062 BETWEEN LONGERONS 13 LEFT AND 14 LEFT.  THE DAMAGED PART WAS REPAIRED.  (M)
